# SDR GTIA201311151037

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 29,310 hours, 14,080 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR RT EMERGENCY EXIT ECAM.  FOUND EMERGENCY COVER FELL LOOSE, OFF ON DOOR.  SECURED COVER AND DOOR LIGHT WENT AWAY FOR OVERWING EXIT.  INSPECTED RT EMERGENCY OVERWING EXIT COVER FLAP IAW AMM AND FOUND IT PROPERLY INSTALLED.
